# SDR 2007FA0000988

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: General aviation
- Aircraft: N940VA
- Make and model: Beech 400A
- Aircraft serial: RK197
- Aircraft time: 3,010 hours, 2,952 cycles
- Engine: Pwa JT15D5
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pivot
- Part number: 45A2100291
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN A-C INSPECTION FOUND 8 LOOSE RIVETS IN THE FORWARD RIVET LINE OF THE ATTACHMENT PIVOT FITTING PN 45A2118311 ON THE BOTTOM OF THE HORIZONTAL STABILIZER.  IT IS SUSPECTED THAT THE LOOSE RIVETS WERE CAUSED BY FATIGUE AND AGE.
